What would you like to know specifically? There's been too much and too many secretions all this time. It's yellow, sometimes more brown if I've had coffee (!) but generally either yellow or white. There are either lumps of white that are more solid that I have occasionally coughed up or and mostly, little yellow bits. Both unpleasant but there's noticeably more now. Would the delay in treatment cause actual damage to my lungs? I can hear more wheezing now too. When the 1st dr. listened to my chest he didn't think it was bad but the second, more recently, sent me for an X-ray (yet to have results). What can you tell from this test? Just as I'm concerned it's something more serious. For now though, have to wait until Mon for the antibiotics and inhaler. Thx so much again.
Thank you. The neti may have started to help but no real change yet apart from that initial sound/popping. As the tinnitus is now starting in the other ear too, it's very loud. Can you say it the delay in treatment cause actual damage to my lungs? Also if the treatment (when I finally take it) is a cure or if this is something to now be managed? I can hear more wheezing now, almost all the time, and a more subtle sound when I breathe. Yet to have results from x-ray but having had these symptoms progress for 13 months, really worried this is damage and permanent, instead of something that can be cured. Before everything started, it was a virus, then the blockage in the ear/tinnitus. I've since been told that can cause adult onset asthma (a virus) is that correct? Would the wheezing and drowning on land feeling get better after antibiotics if it is asthmatic bronchitis? The doctor is now saying that to give the medication they need a record of the recommendation on file from a doctor but presumably you can't do that or email, is that correct? Or I'll have to make a 5th appointment with one of their doctors and it is too expensive to do that. Now don't know what to do as without a prescription cannot take the antibiotics or inhaler but cannot get the prescription without seeing a doctor, which ironically, I have done 5 times at $90 a time. Do you have any advice? If I continue to leave this untreated, the only option would be a & e and naturally don't want to do that. Thank you for your help.
Thanks again. So it's not a condition that needs to be managed after treatment? I'm confused as when I read about it the length of it suggests it's chronic, or is that incorrect? Thanks again for all your help.
Obviously it hasn't cleared up as I still have all the symptom.
What would you like to know? The symptoms are worse, I cannot breathe like I used to, wheezing etc. The pain is still bad, and the slightest activity means I'm out of breath. Still producing too much mucus, even lumps of white mucus now too, and it's been 17 months since it began. If it continues to deteriorate, I went be able to continue living like this.
For CRPS, fentanyl and oxycodone but now taking extra oxycodone to manage the additional, different pain in the upper back/chest. I also take diazepam at night and occasionally in the day.
For these symptoms, the inhaler was Salbutamol and the last course of antibiotics was Levaquin. Thanks v much.
The wheezing is intermittent throughout the day but yes, still v much there. Not as bad as before but the inhaler doesn't make that much difference. Perhaps I am not using it enough? I thought it was for when unable to catch a breath at all, not continuous use. The worst or most concerning thing, is the bruised feeling I have all around my chest. It feels like it did post pneumonia, which I had severely in 2005/6, in ICU for a week then further 2 in the hospital but it took 3 months for the painful bruised feeling to abate. Is that what is going on? An infection like that making this so painful and causing the wheezing, shortness of breath etc.? It all lessened for almost 2 weeks but returned with more force again and so worried this is serious or permanent. Would the stronger antibiotics help or a different inhaler? The mucus is usually white or yellow. Thanks v much for your help again.
No. The symptoms all lessened after I had the flu but that is the only time in over a year. I actually thought I was finally free from the constant ringing in my ears, difficulty breathing, heavy pressure and pain in my upper back/pain in the chest area. Every time I move, my heart races as a result combined with being short of breath. Should I do another course of stronger antibiotics? What about the inhaler, as you were asking about that. Thanks v much.
Can you tell what it is and what treatment please?
That I was prescribed do you mean? Sabitol
Salbutamol is the one I was prescribed last time.
And how often did you use it? And are you saying you aren't using it now?
I used it for 7 days as you said. There's still some left so used only when it's impossible to catch my breath but sit us so much worse and worse ever every day need a prescription or will have to go to hospital and really don't want to. T'yFor your helo.
Ok thanks. Which antibiotics would help lessen the symptoms? And are you saying I need the inhaler every day now? I'm not sure I understand, is this a permanent problem now? Thank you aGain.
Ok thanks. I'll get some tomorrow. Is that 7 days again? Will the tinnitus lessen with that too? Just as it's now so loud, though the breathing problem is more urgent, the tinnitus is incredibly unpleasant and loud, as now affecting both ears. I can start a new question if it helps you. That is the question but if it's better on a new feed. Thanks so much.
I tried to start a new question but kept being asked to pay, I will try again but need this urgently. No change still after another course of antibiotics. The inhaler I cannot use as it makes it worse and just causes palpitations. Can you please advise. Thank you.
A few weeks now. Going back on Monday but obviously concerned as it has been well over a year since what were comparatively mild symptoms. Now it is hard to keep going with the severity of them now. I don't know whether it is relevant but I was given amoxy clav 825 not the Septra or Levaquin. Is that weaker or less effective? Should I insist on what you originally suggested? After such a long time, worried this is a permanent or worse, serious condition. Thank you again.
Ok I will, thanks ever so much. You're a star.